MathSciNet Relay Station
MathSciNet bibliographic data
MR1244914 (94i:53003) 53A10 (53A30)
Meeks, William H., III; Rosenberg, Harold The geometry and conformal structure of properly embedded minimal surfaces of finite topology in ${\bf R}\sp 3$. Invent. Math. 114 (1993), no. 3, 625–639.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement